Source: J. Math. Soc. Japan
Volume 63, Number 3
We calculate the group of homotopy classes of homotopy self-equivalences of 4-manifolds with π1-free second homotopy.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
H. J. Baues and B. Bleile, Poincare duality complexes in dimension four, Algebr. Geom. Topol., 8 (2008), 2355–2389.
I. Hambleton and M. Kreck, On the classification of topological 4-manifolds with finite fundamental group, Math. Ann., 280 (1988), 85–104.
Mathematical Reviews (MathSciNet): MR928299
I. Hambleton and M. Kreck, Homotopy self-equivalences of 4-manifolds, Math. Z., 248 (2004), 147–172.
M. Kreck, Surgery and duality, Ann. of Math. (2), 149 (1999), 707–754.
J. M. Møller, Self-homotopy equivalences of group cohomology spaces, J. Pure Appl. Algebra, 73 (1991), 23–37.
M. Pamuk, Homotopy self-equivalences of 4-manifolds, Ph. D. Thesis, McMaster University, 2008.
F. Spaggiari, Four-manifolds with $\pi_1$-free second homotopy, Manuscripta Math., 111 (2003), 303–320.
P. Teichner, On the signature of four-manifolds with universal covering spin, Math. Ann., 295 (1993), 745–759.
J. H. C. Whitehead, A Certain exact sequence, Ann. of Math., 52 (1950), 51–110.
Mathematical Reviews (MathSciNet): MR35997